me and april 04 – 3:52 p.m.

i thought more and more about how i have been feeling over the past few days. i did some research and found that while people taking low doses of this medication were usually able to stop all at once and be fine, lest a few small effects, people who were taking higher doses -like myself- found themselves in an unimaginable circle of hell.
also, like myself.

withdrawal effects include: dizziness, numbness of the body the fingers the tips of fingers the lips the back of head, the inability to eat which results in extreme hunger and all the normal bullshit that occurs when one doesn’t eat much, a horrible need to vomit when one does try to eat, brain zaps, paranoia, fear, insomnia and vivid dreams that are neither sexual or sad, a detatchment from the world as if you are watching yourself in a sad, stupid movie, the need to finally begin watching mad men on netflix, and crippling episodes of exhaustion so intense that breathing seems to require more energy than you will ever have again.

so i am sitting here, and i am worried. because the medication is an anti-seizure med, this automatically makes me more prone to seizures. the last time i had a seizure was years ago, when my effexor was stopped suddenly. i freaked out for one night and my doctor put me back on it. it didn’t happen right away, rather it took about a week of me feeling dizzy, numb, and sick before it suddenly hit me out of nowhere. i cracked my head open on the floor of the room and had to have staples put in. a month ago i couldn’t tell you how i felt in that week leading up to the seizure – it was a blur. but now i can. it felt exactly how i feel at this moment.
after discovering this, i called my doctor’s office. i told them i needed to leave a message for the doctor. i told them he and i had not discussed decreasing the medication, that i stopped last friday, and that i have felt like twelve piles of shit since then. i didn’t know whether or not i should start taking the medication again, if i should go directly to the emergency room, or if i should just stop being a pussy and sweat it out. she said she would give him the message and call me back.
i finally got a call a few moments ago. it was a different office assistant telling me that doctor wanted me to go back on the medication immediately, then tomorrow drop down to 600mg for a week, then 300mg the following week. i asked the assistant if these feelings would go away once i started taking it again. he said that they should. i think i have around ten pills left at home. god, i fucking hope so.

Advertisements

~ by alltheavenueslookugly on 2012/04/04.

6 Responses to “me and april 04 – 3:52 p.m.”

  1. Thank God they got back to you…. tapering down should help you out and I truly hope that it will. Keep me in the loop my friend! I am here if you need me. πŸ™‚

  2. I hope that the med adjustments go well for you and you feel better my friend.

    The Quiet Borderline
    http://quietbpd.wordpress.com/

  3. I read that study, and I’m not sure you present it in the unbiased manner it deserves. After all, the “need to finally begin watching mad men on netflix” only occurred in approximately 1.2% of the experimental group, compared to 1.1% of the control group. It’s not statistically significant.

    (hope you know that I’m kidding and hope you survive and find medication that helps)

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

 
%d bloggers like this: